# SDR DALA2023052304128

- Difficulty date: May 18, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 93,214 hours, 23,382 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 NUMEROUS TIMES ON DESCENT AND APPROACH WITH POWER CHANGES FUMES SMELL. SMELL ALSO WITH APU USAGE ON GROUND ISOLATED ON GROUND BY TURNING OFF L PACK. SMELL IS "DIRTY SOCKS" "HYDROLYSED OIL / HYD FLUID". CORRECTIVE ACTION: T/S, R/R RECIRC FILTERS PER B757 AMM 21-25. UPON GVI INSP THE RT ENG, HYD COWL OPENING ACTUATOR WAS FOUND LEAKING OIL. R/R ACTUATOR PER B757 AMMM 78-31. OPS CK NML. FOUND EVIDENCE OF BIRD INGESTION ON #1 DURING B.S.I. AND PERFORMED GVI REF B757 AMM 72-00. NO EXTERNAL EVIDENCE FOUND OF BIRDSTRIKE. (4034690)
